MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM14060
Medical Device Problem Codes Migration or Expulsion of Device (1395); Detachment of Device or Device Component (2907); Activation Failure (3270)
Health Effect - Clinical Code Embolism (1829)
Date of Event 08/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Medical device - expiry date 11/2021.
 
Event or Problem Description
It was reported that during a stent graft placement procedure in a dissection of the right iliac vein, the radiopaque marker allegedly disengaged and looped around another marker preventing the distal end of the stent graft to expand.It was further reported that a balloon was loaded over the guidewire and used to dislodge the marker and enable the stent graft to expand.However, the stent graft was allegedly placed slightly further than anticipated and the radiopaque marker embolized to the pulmonary artery.The marker was not removed as it was not deemed a health hazard to the patient.Additionally, a second stent graft was placed to cover the entire area of the dissection.Further, a pta balloon was used to post dilate the area.The patient was reportedly stable post procedure.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8975784
Report Number2020394-2019-03165
Device Sequence Number16903945
Product Code PFV
UDI-Device Identifier04049519008691
UDI-Public(01)04049519008691
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFEM14060
Device Catalogue NumberFEM14060
Device Lot NumberANCY0420
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2019
Initial Report FDA Received Date09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR